# SDR UALA2010101903871

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 42,079 hours, 5,363 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOWER LOBE CREW REST AREA HAS BURNING PLASTIC ODOR WHEN FIRST ENTERED, DISSIPATED, AIR ENTERING AREA HAS NO ODOR, CREW SHUTOFF ENTRY LIGHTS, AND HEATER OFF.  ACCOMPLISHED CHECK OF AREA UNABLE TO DUPLICATE ODOR, AS PER FLT CREW VERBAL SUSPECT ODOR TO BE THAT OF CLEANING MATERIALS FROM PREVIOUS STN. LEFT BUNK LIGHTS ON FOR 1 HOUR TO SEE IF ODOR CAME FROM LENS COVERS, NO ODOR NOTED.
